Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

After taking Huminsulin 30/70 itching persists and rashes increasing on legs. Please advise.

1 Doctor Answered
You are suffering from Allergic dermatitis Causing Itching. Medicine available for good improvement. As the treatment varies depending on the severity. Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Drug Allergy treatment

View fees, clinic timings and reviews